20120809-093132.jpg20120809-104900.jpg

Day 9-side effects

Written By: Kitten - Jun• 12•16

I have finished the first week of medications.  Most of the side effects have been mild. Insomnia and nausea have really been it. Haven’t seen any weight gain from the steroids yet, but I know it’s coming. I have felt the irritability, but I have tried to keep it at bay as much as possible. I do seem to cry super easy and just thinking about the changes if my life to come will set me off. I try not to think about anything. But when your loved ones ask, you want to let them in a little. Cause you know they worry. But you don’t want them to worry. I worry enough. I worry about the genetic side of this. Do I need to be concerned about my kids? Do I need to be concerns about my sisters kids? I have been told my doctor that I can no longer have unprotected sex with my fiancé, do I need to be concerned about this and why? What exactly are the chances of this being cured? How did it happen? Why did it happen? There isn’t a family history on either side Of this. My fiancé has a family history if the men dying young, and I was always worried about losing him, now I got to worry about him losing me. I can’t work anymore due to my lowered immune system, so now what? Luckily I do have my youth sports. Thank goodness for that. If I didn’t have that, I wouldn’t have anything and would be completely lost.  (323)

Related posts:

Leave a Reply

Your email address will not be published. Required fields are marked *

*

Please type the characters of this captcha image in the input box

Please type the characters of this captcha image in the input box

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>

20120809-093447.jpg 20120809-104900.jpg 20120809-104900.jpg